Couldn't find what you looking for?

TRY OUR SEARCH!

My question is can hydrocodone, found in Loracet, Loratab, and Noroco, cause panic attacks ?

Loading...

Panic attacks are not generally caused by anything per se. It is a chemical imbalance of the body and considered a disorder, which cannot be caused by something. With that said, can the use of Hydrocodone lead to a panic attack? Yes, it can. An attack can be triggered by the use of anything, even Tylenol. One may get anxious or scared by the mind altering property of the hydrocodone and that could very likely trigger an attack. I've had several panic attacks while on hydrocodone, which I take for pain management. It was the thought that I'd taken too much and was going to overdose that sent me into an attack. The respiratory effects of the hydrocodone may also trigger an attack in a person. The medication is a respiratory depressant and can slow breathing, but that is normal. Taking too much can be potentially fatal causing respiratory failure. Anyone taking a Benzodiazepine (i.e. Valium, Xanax, etc.) should be very careful when also taking an opiod. This is because both medications slow the respiratory system and mixing the two, especially if more then thr prescribed dose, could cause severe respiratory problems. Normally, your pharmacy will warn you if you are scripted both meds. I've safely taken 2mg of Xanax within 2 hours of 15mg of hydrocodone to stop a panic attack I was having. This was just me and each person is different, so be cautious. More information on Panic Disorder for you to check out: nlm.nih.gov/medlineplus/panicdisorder.html
Reply

Loading...

Yes, Anytime you are taking pills it can make you feel like your heart is going to explode though your chest, Most when you stop taking them/
Reply

Loading...